# SDR 97FDEA00812

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19719
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 65185381
- Condition: Corroded
- Location: Bs 865
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION UPPER AFT SPAR CHORD IS CORRODED AT LBL 60 (C53-132-02, 1).  *S/D*  REPLACED WING CENTER SECTION REAR SPAR UPPER CHORD BS 870, LBL 70 - RBL 70 PER FED EX SRM 51-30-2, FED EX EA NR 7-5710-37310 AND ER NR 97-2714.
